MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; SHOULDER BEACH CHAIR PACK-LF

MEDLINE INDUSTRIES, LP MEDLINE INDUSTRIES, INC.; SHOULDER BEACH CHAIR PACK-LF
Model Number DYNJ69124A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, there was an incident when using the shoulder scope pack, where after placement was found with the spinal need "the inner stilet was stuck".
 
Additional Manufacturer Narrative
According to the customer, there was an incident when using the shoulder scope pack, where after placement was found with the spinal need "the inner stilet was stuck".The customer reported an additional spinal needle was required to be inserted in order to complete the procedure.The customer reported the individual made a full recovery, there was no follow-up care, and no additional intervention was required.Sample was requested for return evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to h6: investigation conclusions.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
SHOULDER BEACH CHAIR PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16590980
Report Number1423395-2023-00012
Device Sequence Number4947990
Product Code OJH
UDI-Device Identifier10195327226640
UDI-Public10195327226640
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ69124A
Device Catalogue NumberDYNJ69124A
Device Lot Number22KMA608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown